# SDR SWAA061316

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 66,828 hours, 63,653 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Centering Mech
- Part number: 65C2546512
- Part serial: 078
- Condition: Inoperative
- Location: Flt Controls
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLIGHT CONTROLS DIFFICULT, AIRCRAFT WOULD NOT ROTATE WITH NORMAL CONTROL INPUTS, HAD TO PULL YOKE FURTHER THAN NORMAL.  CONTROLS NORMAL WITH AUTOPILOT ENGAGED.  CONTROLS SENSITIVE ON LANDING.  REMOVED AND REPLACED ELEVATOR FEEL CENTERING MECHANISM PER MM.
